×

zbMATH — the first resource for mathematics

Corrections for “The closure diagram for nilpotent orbits of the split real form of \(E_ 8\)”. (English) Zbl 1099.17500
Concerns the author’s paper in ibid. 1, No. 4, 573–643 electronic only (2003; Zbl 1050.17006). The author corrects ‘one serious error in Table 2 and several minor’ ones.

MSC:
17B25 Exceptional (super)algebras
17B45 Lie algebras of linear algebraic groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] B. Arbour and D.Ž. Đoković: “On semiregular nilpotent orbits in simple Lie algebras of type D”, J. Algebra Appl., Vol. 3, (2002), pp. 341-356. http://dx.doi.org/10.1142/S0219498802000252 · Zbl 1023.17011
[2] D.Ž. Đoković: “The closure diagram for nilpotent orbits of the split real form of E 8”, CEJM, Vol. 4, (2003), pp. 573-643. · Zbl 1050.17006
[3] T. Kimura: Introduction to prehomogeneous vector spaces, Translation of Mathematical Monographs, Vol. 215 Amer. Math. Soc., Providence, 2003. · Zbl 1035.11060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.